# SDR ERAA065422

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EH
- Make and model: Bell 412
- Aircraft serial: 33037
- System (JASC): 6200 · Main Rotor System
- Part: Bushing
- Part number: 412010461105
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BUSHINGS COULD NOT BE USED ON AIRCRAFT DUE TO  OUTSIDE DIAMETER. OF BUSHINGS TO BEARING.   UNABLE TO INSTALL BUSHINGS.
